# SDR SWAA2025102726581

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 19,516 hours, 9,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nonskid
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD ENTRY DOOR SILL NONSKID DETERIORATED.   R & R PASSENGER CABIN FORWARD ENTRY DOOR SILL NONSKID IAW SIP.
